# SDR UIEA2014012200023

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,176 hours, 18,469 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 100780101
- Part serial: 3440
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY CBE4 ON P6 1 PANEL TRIPPED.  TROUBLESHOT IAW FIM 28-41.  REPLACED LT TANK QTY LOAD SELECTOR GAUGE IAW AMM 28-41-16, ALL CHECKED GOOD.
